# SDR SWAA2024030547298

- Difficulty date: February 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOORWAY AFT SHIELD AT RBL 24; WL 156; BS 500+6; AND BS 500+13 TO 500+18<[01] VERIFIED STEP 2; COMPLETE; STEP 2 IN PARTIAL; OK TO APPLY COAT AND CIC GIVEN.;[02] REMOVED AND REPLACED AFT SHIELD;RBL24;WL156 IAW DWG#143A0080 AND SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION 2
